# SDR SWIA201436652

- Difficulty date: March 7, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 31,612 hours, 42,966 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Out Of Adjust
- Location: Rt Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG WOULD NOT RETRACT.  FLT 5432 ADJUSTED THE RT MLG RETRACTION ACTUATOR ROD END & REPLACED RT MLG RETRACTION ACTUATOR ROD END BOLT IAW AMM.  PERFORMED SEVERAL GEAR SWINGS AS REQUIRED WITH NO FAULTS NOTED.  OPERATIONS CHECKED GOOD, PN O5CAS671501-101SW.
